FROM NONLINEAR FOKKER-PLANCK EQUATIONS TO SOLUTIONS OF DISTRIBUTION DEPENDENT SDE

Barbu V, Röckner M (2020)
ANNALS OF PROBABILITY 48(4): 1902-1920.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Barbu, Viorel; Röckner, MichaelUniBi
Abstract / Bemerkung
We construct weak solutions to the McKean-Vlasov SDE dX(t) = b(X(t), dL(X(t))/dx (X(t)))dt + sigma(X(t), dL(X(t))/dt (X(t)))dW(t) on R-d for possibly degenerate diffusion matrices sigma with X(0) having a given law, which has a density with respect to Lebesgue measure, dx. Here, L-X(t) denotes the law of X (t). Our approach is to first solve the corresponding nonlinear Fokker-Planck equations and then use the well-known superposition principle to obtain weak solutions of the above SDE.
Stichworte
Fokker-Planck equation; Kolmogorov operator; probability density; m-accretive operator; Wiener process
Erscheinungsjahr
2020
Zeitschriftentitel
ANNALS OF PROBABILITY
Band
48
Ausgabe
4
Seite(n)
1902-1920
ISSN
0091-1798
Page URI
https://pub.uni-bielefeld.de/record/2945459

Zitieren

Barbu V, Röckner M. FROM NONLINEAR FOKKER-PLANCK EQUATIONS TO SOLUTIONS OF DISTRIBUTION DEPENDENT SDE. ANNALS OF PROBABILITY. 2020;48(4):1902-1920.
Barbu, V., & Röckner, M. (2020). FROM NONLINEAR FOKKER-PLANCK EQUATIONS TO SOLUTIONS OF DISTRIBUTION DEPENDENT SDE. ANNALS OF PROBABILITY, 48(4), 1902-1920. doi:10.1214/19-AOP1410
Barbu, V., and Röckner, M. (2020). FROM NONLINEAR FOKKER-PLANCK EQUATIONS TO SOLUTIONS OF DISTRIBUTION DEPENDENT SDE. ANNALS OF PROBABILITY 48, 1902-1920.
Barbu, V., & Röckner, M., 2020. FROM NONLINEAR FOKKER-PLANCK EQUATIONS TO SOLUTIONS OF DISTRIBUTION DEPENDENT SDE. ANNALS OF PROBABILITY, 48(4), p 1902-1920.
V. Barbu and M. Röckner, “FROM NONLINEAR FOKKER-PLANCK EQUATIONS TO SOLUTIONS OF DISTRIBUTION DEPENDENT SDE”, ANNALS OF PROBABILITY, vol. 48, 2020, pp. 1902-1920.
Barbu, V., Röckner, M.: FROM NONLINEAR FOKKER-PLANCK EQUATIONS TO SOLUTIONS OF DISTRIBUTION DEPENDENT SDE. ANNALS OF PROBABILITY. 48, 1902-1920 (2020).
Barbu, Viorel, and Röckner, Michael. “FROM NONLINEAR FOKKER-PLANCK EQUATIONS TO SOLUTIONS OF DISTRIBUTION DEPENDENT SDE”. ANNALS OF PROBABILITY 48.4 (2020): 1902-1920.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar